# SDR AALA202403259390

- Difficulty date: March 23, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 67,878 hours, 28,612 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Dislodged
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CATERING INFORMED MAINTENANCE THAT WHILE CLOSING THE L2 DOOR, THE DOOR SLIDE FELL OUT OF THE DOOR. INSTALLED SLIDE. PER AMM 25-66-01.
